# SDR 2001UALA01066

- Difficulty date: June 15, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 66,912 hours, 17,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 1175 UNDER T-CAP FROM LBL 30 TO RBL 45, BOTH SIDES OF BS 1175 WEB CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED T-CAP PER SRM 53-00-51 AND 51-40-02 AND BAC DRAWING 146T1060.
